# SDR AWXA9900126

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3150 · Central Warning
- Part: Terminal
- Condition: Loose
- Location: Glareshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS DETECTED A BURNING WIRE SMELL IN THE COCKPIT, SEEMED TO DISSIPATE AFTER TAPPING LEFT MASTER CAUTION PANEL. PILOT EXECUTED AN AIR TURNBACK. WHILE INSPECTING THE CAPT'S MASTER CAUTION WIRING HARNESS, NOTICED A TERMINAL ON THE MASTER CAUTION HAD COME OFF AND TOUCHED AN ADJACENT TERMINAL.  NO DAMAGE WAS NOTED, SO TERMINAL WAS RECONNECTED MASTER CAUTION, OPS CK GOOD.
